Alert archive / New York / Flash Flood Warnings in 2014
Flash Flood Warning 30, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Aug 5, 2014, 6:40 PM EDT for Broome County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2014, 6:40 PM EDT (22:40 UTC)
- Expired
- Aug 5, 2014, 9:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Broome County, NY
The radar
The Binghamton radar (KBGM), 22 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
973
WGUS51 KBGM 052240
FFWBGM
NYC007-060145-
/O.NEW.KBGM.FF.W.0030.140805T2240Z-140806T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
640 PM EDT TUE AUG 5 2014
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL BROOME COUNTY IN CENTRAL NEW YORK...
* UNTIL 945 PM EDT
* AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA. PERSISTENT HEAVY
SHOWERS AND THUNDERSTORMS HAVE CONTINUED SINCE LATE THIS
AFTERNOON...WITH RADAR ESTIMATES OF 2.5 TO 3.5 INCHES SO FAR.
ADDITIONAL HEAVY RAINFALL WILL BE MOVING INTO THE WARNED AREA
EARLY THIS EVENING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHENANGO
BRIDGE...HARPURSVILLE AND SANITARIA SPGS.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 4204 7586 4222 7589 4225 7571 4225 7564
4224 7563 4220 7563 4219 7562 4213 7561
$$
MLJ1 follow-up statement
028
WGUS71 KBGM 060155
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
955 PM EDT TUE AUG 5 2014
NYC007-060204-
/O.EXP.KBGM.FF.W.0030.000000T0000Z-140806T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROOME NY-
955 PM EDT TUE AUG 5 2014
...THE FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL BROOME COUNTY...
EARLIER HEAVY RAINS HAVE TAPERED OFF...WITH LITTLE ADDITIONAL
RAINFALL ANTICIPATED OVERNIGHT. THUS...THE WARNING HAS BEEN ALLOWED
TO EXPIRE.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4204 7586 4222 7589 4225 7571 4225 7564
4224 7563 4220 7563 4219 7562 4213 7561
$$
MLJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 1:57 PM EDT, 4 hours 43 minutes earlier.
Area forecast discussion, Aug 5, 1:57 PM EDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 157 PM EDT TUE AUG 5 2014 .SYNOPSIS... THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE EACH AFTERNOON AND EVENING THROUGH THURSDAY ACROSS NEW YORK AND PENNSYLVANIA AS AN UNSETTLED WEATHER PATTERN PREVAILS. HIGH PRESSURE WILL FINALLY BUILD OVER THE REGION FRIDAY BRINGING DRY WEATHER BACK TO THE AREA. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 130 PM EDT UPDATE... CONVECTION IS DEVELOPING ACROSS THE CWA THIS AFTERNOON. SBCAPE VALUES ARE AROUND 1500 J/KG. EXPECT COVERAGE IN CONVECTION TO INCREASE AS THE SHORTWAVE IS MOVING CLOSER AND THE FRONTAL BOUNDARY IS APPROACHING. 0-6KM BULK SHEAR IS STILL ON THE WEAKER SIDE... THUS EXPECT MOST OF THESE STORMS TO STAY SUB SEVERE AT LEAST UNTIL THE BOUNDARY/WAVE PUSHES INTO THE CWA WHERE UPPR LVL SUPPORT AND SHEAR WILL BE GREATER. THE CONVECTIVE THREAT FOR THIS AFTERNOON WILL BE GUSTY WINDS... SMALL HAIL AND ISOLATED HEAVY RAINFALL. 1100 AM EDT UPDATE... WEAK SFC RIDGING IS STILL OVER THE REGION THIS MORNING AND THE VALLEY FOG HAS BURNED OFF. IN THE FOG'S WAKE SUNSHINE HAS FINALLY GRACED US WITH ITS APPEARANCE. SADLY... THE SUN MAY SOON DISAPPEAR AGAIN THIS AFTERNOON AS A SHORTWAVE TROUGH FROM THE WEST SLOWLY PUSHES EAST AND A SFC BOUNDARY IS EXPECTED TO MOVE EAST ACROSS THE CWA. THIS COMBINATION MAY BRING SHOWERS AND THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON. EXPECT CLOUD COVERAGE INTO INCREASE AS THIS WAVE APPROACHES FROM THE WEST AND REMAIN PRETTY MUCH MOSTLY CLOUDY THROUGH THE AFTERNOON AND OVERNIGHT AS LOW AND MID LVL MOISTURE WILL BE PLENTIFUL. THE FRONT IS JUST NOW PUSHING INTO WESTERN NEW YORK AND EXPECT THIS FRONT TO SLOWLY SLIDE EAST. EXPECT THE CHANCE OF SHOWERS TO INCREASE AS THE AFTERNOON PROGRESSES. IT APPEARS THAT THE SHOWER ACTIVITY WILL BE MORE SYNOPTIC DRIVEN THEN SFC DRIVEN. A VORT MAX WILL EJECT EAST ALONG WITH THE MID LVL SHORTWAVE THIS AFTERNOON AND GENERATE SHOWERS AND THUNDERSTORMS ALONG AND HEAD OF THE FRONT. BELIEVE THIS WILL BE THE MAIN SHOWER/TSTORM PRODUCER OF THE DAY. THE GENERAL OVERALL PICTURE OF THE EXPECTED ACTIVITY WILL BE MOVING TO THE EAST AROUND 15-20 MPH. WHILE THESE SHOWERS WILL NOT BE MOVING FAST... EXPECT THESE SHOWERS TO MOVE QUICK ENOUGH THAT THERE WONT BE AS MUCH AS FLOODING THREAT AS PREVIOUS DAYS HAVE BEEN. PWAT VALES THIS AFTERNOON WILL BE AROUND 1.3 INCHES OR LESS. DO NOT EXPECT THESE STORMS TO BECOME SEVERE. 0-6KM BULK SHEAR VALUES ARE EXPECTED TO BE 30 KNOTS OF LESS. LOW AND MID LVL LAPSE RATES ARE OK... BUT WOULD EXPECT TO SEE SLIGHTLY HIGHER FOR MORE SIGNIFICANT WEATHER. COULD SEE SOME SMALL HAIL AND POSSIBLY LOCALIZED HEAVY RAINFALL. TEMPS THIS AFTERNOON ARE EXPECT TO RISE INTO THE LOW TO MID 80S FOR MUCH OF THE AREA. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... 130 PM EDT UPDATE... EXPECT SHOWERS TO SLOWLY DIMINISH DUE TO LOSS OF DIURNAL HEATING AFTER SUNSET TONIGHT. THERE WILL BE A SLIGHT CHANCE FOR SHOWERS TO CONTINUE OVERNIGHT AS THE UPPR LVL JET ROUNDS THE BASE OF THE TROUGH. DURING THE OVERNIGHT HOURS THE UPPR LVL TROUGH WILL SWING TOWARDS THE EAST AND ANOTHER SHORTWAVE TROUGH WILL APPROACH THE CWA FROM THE WEST. THE MAIN FORCING FROM THIS DISTURBANCE WILL REMAIN MAINLY OVER PA WEDNESDAY. THIS WAVE WILL DRIFT SOUTHWARD WED MORNING AND AFTERNOON. EXPECT THE NORTHERN PORTIONS OF THE CWA TO REMAIN DRY AND THE ACTIVITY OVER THE SOUTH TO DIMINISH BY SUNSET. THURSDAY ANOTHER SHORTWAVE WILL MOVE THROUGH THE REGION BRINGING A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON OVER THE NORTHERN CWA. THE CHANCE FOR SHOWERS WILL DIMINISH AS THE DAY GOES ON AS STRONG SUBSIDENCE WILL QUICKLY MOVE IN ON THE BACK OF THE UPPR LVL TROUGH. FRIDAY WILL BE BEAUTIFUL AND DRY AS HIGH PRESSURE BUILDS IN FROM THE WEST. FRIDAY WILL START A DRY SPELL. TEMPS DURING THIS TIME FRAME WILL RANGE FROM IN THE MID 70S TO LOW 80S DURING THE AFTERNOON AND LOW TO MID 50S DURING THE NIGHTS WITH ISOLATED SPOTS IN THE UPPR 40S. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... MEDIUM RANGE MODELS CONTINUE TO SHOW A NICE STRETCH OF SUMMER WEATHER FOR THE EXTENDED PERIOD. A FLAT UPPER LEVEL RIDGE WILL RESIDE OVER THE NORTHEAST THROUGH SUNDAY NIGHT WITH SFC HIGH PRES IN THE VCNTY. MONDAY THROUGH TUESDAY, AN UPPER LEVEL TROF WILL DROP SOUTH FROM CENTRAL CANADA INTO THE GREAT LAKES REGION. THIS FEATURE ALONG WITH THE SFC COLD FRONT WILL BRING A CHANCE FOR SHOWERS/THUNDERSTORMS ON TUESDAY WITH THE REST OF EXTENDED DRY. TEMPS WILL BE NEAR OR SLIGHTLY ABOVE SEASONAL NORMALS. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... A MID LEVEL TROF AND ASSOCIATED WEAK SFC COLD FRONT WILL CROSS THE REGION LATE THIS AFTERNOON THROUGH EARLY EVENING. CURRENTLY ISOLATED CONVECTION IS ACROSS THE AREA AND THE AREAL COVERAGE IS EXPECTED TO INCREASE DURING THE NEXT SEVERAL HOURS. INCLUDED A THREE HOUR TEMPO GROUP FOR MVFR THUNDERSTORMS FOR ALL TERMINALS GENERALLY BETWEEN 20Z-24Z. OVERNIGHT, CONDITIONS WILL PROBABLY LOWER INTO THE MVFR CATEGORY, ESPECIALLY OVER THE SOUTHERN TIER, DUE TO WEAK MIXING BEHIND BOUNDARY AND LATE DAY RAINFALL. AT KELM ALSO INCLUDED POSSIBLE DENSE FOG TOWARD DAYBREAK BUT CONFIDENCE HERE IS LOW DUE TO CLOUDS PREVENTING DENSE FOG FORMATION. ON WEDNESDAY, VFR CONDITIONS ARE EXPECTED AFTER 14Z ALTHOUGH MORE SHOWERS ARE POSSIBLE ESPECIALLY LATE MORNING THROUGH MID AFTERNOON AS ANOTHER WAVE PASSES THROUGH. WESTERLY WINDS AROUND 5 KNOTS BECOMING LIGHT AND VARIABLE OVERNIGHT. NORTHWEST WINDS AROUND 5-8 KNOTS ON WEDNESDAY. OUTLOOK... THURSDAY THROUGH SUNDAY...MAINLY VFR EXCEPT POSSIBLE EARLY MORNING VALLEY FOG AT KELM BURNING OFF BY 14Z EACH DAY. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...KAH NEAR TERM...KAH SHORT TERM...KAH LONG TERM...RRM AVIATION...RRM
Hazardous weather outlook, Aug 5, 1:04 PM EDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 104 PM EDT TUE AUG 5 2014 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-061715- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 104 PM EDT TUE AUG 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. THESE STORMS MAY PRODUCE GUSTY WINDS... SMALL HAIL AND HEAVY RAINFALL. CAN NOT RULE OUT THAT A FEW STORMS MAY BECOME SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KAH
In the hours before
Local storm report, Aug 5, 4:54 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
454 PM EDT TUE AUG 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 2 N ITHACA 42.47N 76.50W
08/05/2014 TOMPKINS NY AMATEUR RADIO
SEVERAL TREES DOWN ON ROUTE 89
&&
JMLSpecial weather statement, Aug 5, 5:16 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 516 PM EDT TUE AUG 5 2014 PAZ038-052200- BRADFORD PA- 516 PM EDT TUE AUG 5 2014 ...STRONG THUNDERSTORM WILL AFFECT CENTRAL BRADFORD COUNTY... * AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM. THIS STORM WAS LOCATED NEAR LE ROY...AND MOVING EAST AT 15 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... MOUNT PISGAH STATE PARK AT 525 PM EDT... WEST BURLINGTON AT 530 PM EDT... WEST FRANKLIN AT 535 PM EDT... BURLINGTON AT 540 PM EDT... FRANKLINDALE AT 550 PM EDT... MONROE AND MONROETON AT 600 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. LAT...LON 4185 7634 4160 7633 4162 7683 4180 7684 /DJP
Local storm report, Aug 5, 5:35 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
535 PM EDT TUE AUG 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL MONROE 41.71N 76.48W
08/05/2014 M1.00 INCH BRADFORD PA TRAINED SPOTTER
&&
DJPSpecial weather statement, Aug 5, 5:45 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
545 PM EDT TUE AUG 5 2014
NYZ046-057-052230-
DELAWARE NY-OTSEGO NY-
545 PM EDT TUE AUG 5 2014
...STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL OTSEGO AND
NORTHEASTERN DELAWARE COUNTIES...
* AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM. THIS STORM WAS LOCATED NEAR SCHENEVUS...AND
MOVING EAST AT 10 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
SCHENEVUS AT 550 PM EDT...
FERGUSONVILLE AND DAVENPORT AT 555 PM EDT...
BUTTS CORNER AT 605 PM EDT...
WORCESTER AT 610 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4237 7462 4251 7498 4267 7490 4262 7463
4252 7470 4242 7460 4241 7460
/DJPSpecial weather statement, Aug 5, 6:23 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
623 PM EDT TUE AUG 5 2014
PAZ039-052330-
SUSQUEHANNA PA-
623 PM EDT TUE AUG 5 2014
...LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSQUEHANNA COUNTY...
* AT 621 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FRIENDSVILLE
TO RUSH TO AUBURN CENTER...AND MOVING EAST AT 25 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
BIRCHARDVILLE AND AUBURN CENTER AT 630 PM EDT...
ELK LAKE AT 635 PM EDT...
WYOANNA AND SPRINGVILLE AT 640 PM EDT...
MONTROSE AND DIMOCK AT 645 PM EDT...
SALT SPRINGS STATE PARK AT 650 PM EDT...
ALFORD AT 655 PM EDT...
HALLSTEAD AND GREAT BEND AT 705 PM EDT...
HICKORY GROVE AND WEST LENOX AT 710 PM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4196 7614 4200 7568 4200 7548 4171 7546
4166 7546 4164 7548 4164 7611
/DJPSpecial weather statement, Aug 5, 6:33 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
633 PM EDT TUE AUG 5 2014
NYZ062-PAZ040-048-072-052330-
PIKE PA-SULLIVAN NY-WAYNE PA-
633 PM EDT TUE AUG 5 2014
...STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WAYNE...EXTREME NORTH
CENTRAL PIKE AND SOUTHWESTERN SULLIVAN COUNTIES...
* AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
HEAVY RAIN. THIS STORM WAS LOCATED NEAR NARROWSBURG...AND MOVING
EAST AT 10 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
NARROWSBURG AND MILANVILLE AT 640 PM EDT...
WESTCOLANG PARK AT 645 PM EDT...
LAVA AND TUSTEN AT 655 PM EDT...
COCHECTON CENTER AND FOSTERDALE AT 700 PM EDT...
COCHECTON CENTER AT 705 PM EDT...
TYLERTOWN AT 710 PM EDT...
TYLERTOWN AT 715 PM EDT...
BEAVER BROOK AT 720 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4149 7471 4149 7475 4147 7475 4153 7521
4171 7520 4174 7469
/DJPThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 2:39 PM EDT | Severe Thunderstorm Warning | BGM | Steuben | 36 min |
| Aug 5, 3:04 PM EDT | Special Weather Statement | BGM | Chemung, Tioga | 41 min |
| Aug 5, 3:13 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Steuben, Yates | 50 min |
| Aug 5, 3:18 PM EDT | Areal Flood Advisory | BGM | Schuyler, Steuben, Yates | 3 hr |
| Aug 5, 3:19 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga, Tompkins | 56 min |
| Aug 5, 3:32 PM EDT | Flash Flood Warning | BGM | Steuben | 3 hr |
| Aug 5, 3:39 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Schuyler, Seneca, Tompkins, Yates | 66 min |
| Aug 5, 3:57 PM EDT | Severe Thunderstorm Warning | BGM | Tioga, Tompkins | 63 min |
| Aug 5, 4:04 PM EDT | Areal Flood Advisory | BGM | Chemung, Schuyler, Tompkins | 3 hr |
| Aug 5, 4:26 PM EDT | Flash Flood Warning | BGM | Chemung, Schuyler, Tioga, Tompkins | 3 hr |
| Aug 5, 4:33 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Tompkins | 39 min |
| Aug 5, 4:35 PM EDT | Areal Flood Advisory | BGM | Chemung, Steuben | 3 hr |
| Aug 5, 5:13 PM EDT | Areal Flood Advisory | BGM | Broome | 3 hr |
| Aug 5, 5:45 PM EDT | Special Weather Statement | BGM | Otsego | 45 min |
| Aug 5, 6:33 PM EDT | Special Weather Statement | BGM | Sullivan | 57 min |
| Aug 5, 6:51 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 54 min |
Nearby
Flash Flood Warnings in New York, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.